# SDR R61A200800005

- Difficulty date: May 6, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 10,841 hours, 7,609 cycles
- Engine: Ge CF348E5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 8001901
- Condition: Failed
- Location: Mlg
- Part time: 10,841 hours, 7,609 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTS THUMPING NOISE UNDER FEET DURING CLIMB OUT. NO EICAS MESSAGES NOTED. CREW FOLLOWED QRH, DIVERTED AND LANDED WITHOUT INCIDENT. MAINT TROUBLESHOT AIRCRAFT AND FOUND RT NR1 MLG UPLOCK SENSOR AND NR1 PSEM MODULE FAILED. REMOVED AND REPLACED UPLOCK SENSOR AND PSEM MODULE. SYSTEM OPERATIONAL CHECK GOOD AND RETURNED AIRCRAFT TO SERVICE.
